# SDR PLG4396DG4

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359BE
- Make and model: Saab 340B
- Aircraft serial: 340B285
- System (JASC): 2700 · Flight Control System
- Part: Cables
- Part number: 7227105711
- Condition: Chafed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CHAFING FOUND IN LEFT INBOARD AND OUTBOARD CONTROL CABLES AT SEVERAL FRAMES.  BOTH CABLES WERE REPLACED IN FORWARD AREA OF CABIN IAW SAAB AMM CHAPTER 27.  ALL RIGGING AND REQUIRED CHECKS WERE PERFORMED PER AMM CHAPTER 27.  REFERENCE OPERATOR CONTROL NR 96ZZZX2271.  (X)
